# SDR DALA2017033102600

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 28,698 hours, 16,762 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DUE TO A CABIN ALTITUDE WARNING, THE FLIGHT DESCENDED TO 10000 FT.  MAINTENANCE PERFORMED BITE OF BOTH CABIN PRESSURIZATION CONTROLLERS. NR 1 CONTROLLER UNABLE TO BITE AND NR 2 CONTROLLER CHECKED OK. REPLACED THE NR 1 CONTROLLER AND PRESSURIZATION CONTROL PANEL IAW AMM. ENGINE RUN/ PRESSURIZATION CHECKED OK.
